HOME > Detail View

Detail View

The rate of linguistic change : limits of the application of mathematical methods in linguistics

The rate of linguistic change : limits of the application of mathematical methods in linguistics

Material type
단행본
Personal Author
Fodor, Istvan.
Title Statement
The rate of linguistic change : limits of the application of mathematical methods in linguistics.
Publication, Distribution, etc
The Hague :   Mouton,   1965.  
Physical Medium
85 p. : illus ; 23 cm.
Series Statement
Janua linguarum.Series minor ; nr. 43
General Note
"Revised and enlarged version of ... [the author's] article first published in Hungarian in Nyelvtudomanyi Kozlemenyek, 65 (1963), pp. 297-339."  
Bibliography, Etc. Note
Bibliography: p. [83]-85.
Subject Added Entry-Topical Term
Linguistic change.
000 00827camuuu200229I 4500
001 000000125643
005 19950929230315.0
008 720512s1965 ne a b 000 0 eng
010 ▼a 65024783
035 ▼a ocm00307016
040 ▼a DLC ▼c WSU ▼d OCL
049 ▼a ACCL ▼l 412068502
050 0 ▼a P123 ▼b .F6
090 ▼a 401 ▼b F653r
100 1 ▼a Fodor, Istvan.
245 1 4 ▼a The rate of linguistic change : ▼b limits of the application of mathematical methods in linguistics.
260 ▼a The Hague : ▼b Mouton, ▼c 1965.
300 ▼a 85 p. : ▼b illus ; ▼c 23 cm.
440 0 ▼a Janua linguarum. ▼p Series minor ; ▼v nr. 43
500 ▼a "Revised and enlarged version of ... [the author's] article first published in Hungarian in Nyelvtudomanyi Kozlemenyek, 65 (1963), pp. 297-339."
504 ▼a Bibliography: p. [83]-85.
650 0 ▼a Linguistic change.

Holdings Information

No. Location Call Number Accession No. Availability Due Date Make a Reservation Service
No. 1 Location Centennial Digital Library/Stacks(Preservation)/ Call Number 401 F653r Accession No. 412068502 Availability Available Due Date Make a Reservation Service B M

New Arrivals Books in Related Fields